Withdrawal Symptoms From Viibryd

Updated
Elena Says:

I started taking Viibryd approximately 6 months ago. Had a shaky start. Started with 10 mg and then went to 20 mg in a week. Had bouts of intense rage. Couldn't control my anger. The abdominal cramping and diarrhea were no help either. Went back down to 10 mg and stayed there for over a month. Went up to 15 mg for a few months and then to 20 mg. As a whole, Viibryd didn't do much for my depression but did wonders for my anxiety. Unfortunately it also gave me intense sugar cravings and I gained 15 pounds regardless of the amount I exercised/dieted. I am currently on 6 of NO Viibryd. I weaned down as instructed by my physician but I'm going through HELL. I am so dizzy that I am taking a motion sickness pill. I am having problems walking due to the dizziness and have actually fallen to the ground. The room spins when my eyes are open and worse when they are closed. I am sick to my stomach from the motion sickness. I have migraines and brain zaps. The pressure I feel inside my head is unbearable. I've had to stay home from work because I can't drive. I've tried the Fish Oil for the head issues but it hasn't done crap for me. This is a horrible drug and I wouldn't recommend it to anyone. I just want to be my old "undizzy" self again.

4 Replies

Earliest Newest Votes
1
Verwon Says:

HI, Elena! I'm very sorry that you're so miserable.

Stopping these types of drugs can really mess with some people and it seems you're one of them.

I'm also sorry to say that at this point, the only thing that's really going to help is time. You could try other medications to alleviate these symptoms, but then you'd just be adding another foreign substance to your body, which could easily cause more issues.

Thus, if you're determined to get off it and feel better, then it's likely best to just wait it out. It should improve a little each day, as your body gets more and more used to not having the medication.

It may also have caused your brain to slightly imbalance some of your hormones, which could be making the problem worse.

Do you take any other medications?

Was this helpful? 0
2
Elena Says:

My doctor gave me a prescription for Xanax if my anxiety gets out of control. I'm finding that I'm a little edgy/angry lately since I've stopped the Viibryd which doesn't help matters much. My doctor feels that the dizziness is just straight up vertigo and has nothing to do with the Viibryd. I'm not sure I agree, but am taking dramamine to try and combat the dizziness. As you said, hopefully with time it will all even out. Here's to "time" *Cheers* :o)

Was this helpful? 0
3
Sarah Says:

I've had that same dizziness after withdrawing cold turkey per my doctor's instructions. Its been better sometimes than others but has been going on for one month now:( i have intense crying spells and anxiety spells and feel as if i am going insane. I cant drive sometimes due to the anxiety (my arms get all weak when i start to panic). Ive missed a lot of work from this, this drug is HORRIBLE! I ended up in the ER 4 or 5 days after switching to the 40 mg tabs bevause i almost passed out at my sisters grad party. I felt ok on it until then, but my doctor said since it wasnt helping me more than my last med and may be causing weird side effects (lightheadedness) to go ahead and switch back. So i went from 40mg to nothing. I had been on it just over a month and have had this severe of symptoms. Hope yours goes away more quickly, but if it doesnt, know that you aren't the only one and you arent going crazy! Hope this helps!

Was this helpful? 1
4
patty Says:

i have been on vybriid and wellbutren then put aderal,,,terrible suicidal thoughts to close decided to ween off all of them having a very hard timesoooootired confused pain in stomach and head angry...how lomg will this last can i do anything to help myself

Was this helpful? 0

More Discussions:

viibryd withdrawal symptoms/life

I've been on Viibryd for about 2 years now, I think? I started on 10mg, then went up to 20, then 40. At first the si...

6 REPLIES
Withdrawal symptoms from vimpat

I started taking vimpat i think last June or July. Not too sure, the meds have messed with my mind big time. Stayed at 2...

13 REPLIES
Withdrawal Symptoms from Plavix Clopidogrel

I have been on Clopidogrel 75mg after having a slight heart attack thought to have been caused by a blood clot in a smal...

6 REPLIES
Withdrawal symptoms from long-term lisinopril usage

I had used lisinopril/hct for 20 years. It started off with one pill per day, but ten years ago doc prescribed 2 pills p...

3 REPLIES
withdrawal symptoms from fluoxetine

I have been taking fluoxetine for approximately 4 & ½ yrs now. If I stop taking them will I have any side effec...

2 REPLIES
withdrawal symptoms from stopping lipitor

I stopped lipitor on orders from a specialist... and now have a very itchy rash. Is it related? ## Frustrated, According...

1 REPLY
any withdrawal symptoms from symbicort

I have been on symbicort for 3 years. I would like to get off it as my asthma is manageable...Are there any physical wit...

32 REPLIES
Delayed withdrawal symptoms from cetirizine hydrochloride

I had taken generic Zyrtec for years and decided to stop many months ago. I had no withdrawal symptoms when I stopped un...

2 REPLIES
Managing Withdrawal Symptoms from Adderall XR

I have taken 40mg of Adderall XR (20 mgx2) for over five years. Once in the past i had to stop taking the Adderall abrup...

5 REPLIES
WITHDRAWAL FROM VYVANCE NEED HELP TO COPE WITH SYMPTOMS

OFF VYVANCE NOW FOR ALMOST 2 MONTHS NOW, FEELING AWFUL, NO ENERGY, CONFUSED DIZZY, HOW LONG DOES THIS LAST, I TOOK THE M...

1 REPLY